# SDR REXA98120

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369PX
- Make and model: Saab 340B
- Aircraft serial: 340B295
- Engine: Ge CT75A2
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Ignitor
- Part number: 5044T67P07
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE FAILED SHORTLY AFTER TAKEOFF.  NO ABNORMAL INDICATIONS.  PERFORMED BORESCOPE INSPECTION OF RIGHT ENGINE COMPRESSOR AND HOT SECTION.  NO DEFECTS NOTED.  REMOVED AND REPLACED INBOARD AND OUTBOARD IGNITOR PLUGS.  (M)
